# SDR HNAA2016072500227

- Difficulty date: July 24, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 57,813 hours, 64,730 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600C
- Condition: Failed
- Location: Primary
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN THE COCKPIT.  FOUND PRIMARY INVERTER HOT.  R & R PRIMARY INVERTER IAW AMM 24-22-00.  PRIMARY INVERTER HAS NO LOAD, SUSPECT PARALLELING CONTROL BOX BAD. R & R PARALLEL CONTROL BOX IAW AMM 24-22-00, OPS CHECKED GOOD.  OKAY FOR SERVICE.
